# SDR CALA2023052901686

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - RESKIN AFT CARGO DOOR DUE TO MULTIPLE DENTS AND CREASES (REF: AAR NR 99969149) REMOVED AND REPLACED SKIN AFT CARGO DOOR IAW B737-700 SRM 51-40- 02-0G-0 PAR 4A AND 7A, 52-30-01-01-1 TABLE 3 FIG. 5 AND 51-40-00 -08-0E STEP 5 (WORK ACCOMPLISHED BY V938333)
